One sleeping pill can put you to sleep for at least 6 hours. A person who has sleeping pill everyday has long term side effects to face. However, an overdose of sleeping pills is simply fatal and it is as simple as that. First of all sleeping pills are not safe to use and they are prescribed occasionally by doctors to induce sleep forcibly.
When a person takes two or more pills of minimum dosage it is enough to be lethal. Also, people who get an overdose of sleeping pills have long term effects on their nervous system and the normal functionality of the brain. Sleeping pills are addictive and they have no value. They do very less to induce sleep and actually affect the brain more.
A person would take many sleeping pills only as an attempt of suicide and such people should be admitted to the emergency room immediately without delay. Usually the hospital performs a stomach wash as a remedy. The symptoms of sleeping pills vary from person to person. Some people may vomit the pills immediately and others just lose consciousness. Also, if it has been more than 6 hours of consuming the pills, one may notice blood from the nose and mouth. This is when sleeping pills become fatal for the person.
If you know that someone has taken sleeping pills, then immediately give them salt water so that they bring the pills out through vomit. Making the person forcibly vomit until medical help arrives is the best strategy.
More Articles :
- First Aid For Overdose
- Accidental Death Overdose Statistics
- Can You Overdose On Iodine
- Facts About Alcohol Overdose
- Overdose Of High Blood Pressure Medication
- Vitamin B12 Overdose Symptoms
- How Many Pills Does It Take To Overdose ?
- Overdose Of Insulin Given By Nurse
- Overdose On Sleeping Pills
- Vitamin D Overdose
- What Do I Do For An Interceptor Overdose ?